MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANDIBULAR COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANDIBULAR COMPONENT
Model Number TYY-NNNNLM
Medical Device Problem Codes Positioning Failure (1158); Difficult to Insert (1316); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon planned to excise the scar tissue and heterotopic bone bilaterally, advance the patient's mandible forward, and place revision mandibular components.At the time of surgery, the surgeon debrided the heterotopic bone and removed the scar tissue but was unable to advance the patient's mandible forward due to the patient's severe fibrosis.The surgeon could not place the revision tmj mandibular devices and elected to re-implant the previous components.
 
Event or Problem Description
The surgeon was unable to place these revisions tmj mandibular devices due to the patient's severe fibrosis and scarring of the soft tissue envelope around bilateral tmj implants.

Brand Name
PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT
Common Device Name
LEFT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key10826211
Report Number2031049-2020-00089
Device Sequence Number3267323
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLM0
UDI-Public+B004TYYNNNNLM0/$$3220601W56028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Model NumberTYY-NNNNLM
Device Catalogue NumberTYY-NNNNLM
Device Lot NumberW56028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR